Does anyone use Estradot thst have migraines? Have you found its helped the migraines?
Good morning. A lot of migraines occur due to hormone fluctuations which occur in the normal menstrual cycle and during menopause. When you take HRT, you are giving yourself hormones that often in the early stages can make migraines worse but once your levels of hormones increase and normalise can dramatically improve migraines.
Diane Porterfield Bourne.
Thank you for joining our community forum. Sorry that you are experiencing migraines. I see our nurse expert has reached out to you with some good advise.
In addition, I am including an article for you take a look at it as an additional resource
Thank you @MonicaM for posting this article. We all need to understand how fluctuations in our hormones can affect us. Headaches and migraines can significantly impact on your quality of life. And really are no fun at all....
If you'd like to know more, please email [email protected] with any questions or suggestions